Hi, I have stage 4 endo, I had a coconut sized edometrioma removed last year and I'm having both ovaries removed in september as well as bowel resection. I've been on various meds over the last 2 years and the one that sorted out most of the pain was zoladex. unfortunatly after 3 months I started getting joint pain and stiffness and after loads of other tests it was decided that it was a side effect of the zoladex and I was taken off it after 6 months. that was 3 months ago and the pain and stiffness is still getting worse. I can't walk in the mornings for the 1st half hour and getting downstairs is impossible. I'm 35 but feel about 80. Is this happening to anyone else? I'm now starting to get pains in my wrists and hands.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...